# SDR V6NA2021040601

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N255SL
- Make and model: Lear 60LEAR
- Aircraft serial: 188
- Aircraft time: 13,976 hours, 9,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5410536026
- Condition: Cracked
- Location: Zone 100
- Part time: 13,976 hours, 9,685 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND DAMAGE; MAIN ENTRANCE DOOR, LOWER. AFT CORNER AT UPPER SEAM (STOWED) DENTED AND CRACKED. DAMAGE AREA 1.5 INCHES BY 2.0 INCHES. SKIN DENT WORKED SMOOTH; DAMAGED AREA REMOVED. EDDY CURRENT INSPECTION PERFORMED AROUND REMOVED AREA VERIFIED NO FURTHER DAMAGE. A FILLER AND DOUBLER SHEET METAL REPAIR WAS INSTALLED PER FAA DER APPROVED DATA.
